Journal of Functional Analysis
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


J. Funct. Anal., 2021, том 280, страницы 108885–37 (Mi jfua3)  

Lebesgue-type inequalities in greedy approximation

S. Dilwortha, G. Garrigósb, E. Hernándezc, D. Kutzarovade, V. Temlyakovafgh

a Department of Mathematics, University of South Carolina, Columbia, SC, USA
b Departamento de Matemáticas Universidad de Murcia, 30100 Murcia, Spain
c Departamento de Matemáticas, Universidad Autónoma de Madrid, 28049 Madrid, Spain
d Department of Mathematics, University of Illinois Urbana-Champaign, Urbana, IL 61807, USA
e Institute of Mathematics and Informatics, Bulgarian Academy of Sciences, Sofia, Bulgaria
f Steklov Institute of Mathematics, Moscow, Russia
g Lomonosov Moscow State University, Moscow, Russia
h Moscow Center for Fundamental and Applied Mathematics, Russia

Финансовая поддержка Номер гранта
Isaac Newton Institute for Mathematical Science
EPSRC - Engineering and Physical Sciences Research Council EP/K032208/1
Ministerio de Ciencia e Innovación de España MTM2016-76566-P
MTM2017-83262-C2-2-P
PID2019-105599GB-I00
PRX18/451
EU Framework Programme for Research and Innovation 777822
Simons Foundation 636954
Министерство образования и науки Российской Федерации 14.W03.31.0031
Fundación Séneca 20906/PI/18
The authors would like to thank the Isaac Newton Institute for Mathematical Sciences, Cambridge, for support and hospitality during the program Approximation, Sampling and Compression in Data Science where some work on this paper was undertaken; this work was supported by EPSRC grant no. EP/K032208/1. G.G. was supported in part by grants MTM2016-76566-P, MTM2017-83262-C2-2-P, PID2019-105599GB-I00 and Programa Salvador de Madariaga PRX18/451 from MICINN(Spain), and grant 20906/PI/18 from Fundacion Seneca (Region de Murcia, Spain). E.H. was supported by grants MTM2016-76566-P and PID2019-105599GB-I00 MICINN(Spain), and by the European Union's Horizon 2020 research and innovation programme under the Marie Sklodowska-Curie grant agreement No. 777822. D.K. was supported by Simons Foundation Collaborative Grant No. 636954. V.T. was supported by the Russian Federation Government Grant No. 14.W03.31.0031.


DOI: https://doi.org/10.1016/j.jfa.2020.108885


Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 30.09.2019
Принята в печать:15.11.2020
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jfua3

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:19
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021